Whenever I swallow liquids it feels like my epiglottis is flicking some of the liquid back up. It feels like a trampoline in my throat. I can feel the epiglottis thump down and back up and it's not quite painful but it makes my throat a bit sore. I sometimes have problems with tiny pills getting stuck in my throat, even if I drink a lot of water, then the pill just dissolves back there and it tastes just awful. But for the most part it's liquid (even my own saliva) that just won't go down.
I have had the same problem. Mine has been just liquids also. I've had x rays, barium swallows, etc, and nothing. My doctor was convinced it was some kind of anxiety disorder, but the trial of medication did not relieve the problem. Now it comes and goes. And I live with it. It's very scary when you are unable to swallow your own spit. I am curious if they have figured out your problem.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.